# SDR ASAA2022110740695

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 3,134 hours, 935 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 6032160683
- Part serial: 60321606810310
- Condition: Faulted
- Location: Lt Wing
- Part time: 3,134 hours, 935 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT VALVE WING ANTI ICE LIGHT REMAINED ILLUMINATED WITH WAI SWITCH IN ON POSITION. GROUNDED - YES. R & R LT WING THERMAL ANTI-ICE VALVE ASSY REF B737-9 AMM 30-11-11. PERFORMED OPS TEST OF WING THERMAL ANTI-ICE VALVE REFAMM 30-11-11. OPS NORMAL NO LEAKS NOTED. BONDING CK GOOD PER AMM 30-11-11.
